# SDR DALA2023010900108

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3230 AFTER FRAME 9 REPAIR COMPLETED ON LOG PAGE: 2530575 ENGINEERING REDESIGNATED REPAIR AS TIME LIMITED. CORRECTIVE ACTION: COMPLIED WITH ERA 604384-14 REV. ORIG SECTION II. (2570767)
